# SDR CALA2018043001212

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 62,234 hours, 21,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 986,  RBL 29 TO RBL 44 CORRODED.  REPAIRED THE FLOORBEAM TEE IAW SRM 53-70-51, REPAIR 4, ALTERNATIVE 1.
